PANADOL EXTRA SOLUBLE TABLETS X 24
Tax included. Shipping calculated at checkout.
Panadol Extra Soluble Tablets
DescriptionPanadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain, do not irritate the stomach and are gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain. Extra effective pain relief. Gentle on the stomach
IngredientsEach Soluble Effervescent tablet contains:
Paracetamol 500mg, Caffeine 65mg.
Also contains sodium.
Refer to leaflet for further information.
How to UseFor oral use. Panadol Extra 500mg/65mg Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water.